# SDR MALA954259

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Part number: 2722104035
- Condition: Cracked
- Location: Fs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSO - DURING SCHEDULED INSPECTION - MAINTENANCE FOUND LOWER BELT FRAME, PN 27-22104-035, AT FS 212, CRACKED AT THE UPPER, OUTBOARD RELIEF RADIUS.  REPAIRS COMPLETED BY INSTALLING A REPAIR DOUBLER IAW FAIRCHILD ARP 53-20-9029 AND THE SRM.  (X)
